Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey

since I started on it 3 months ago, B5 has totally cleared the skin on my face, but I've been getting bad acne on my chest constantly which I never had before taking B5. has anyone else had a similar problem or have any ideas on this, maybe its coincidence as it seems strange that it would make one part of my skin better and another worse, but like I said I can't remember this being a problem before B5. any ideas would be welcome.

Thanks everybody.

Jon

Share this post


Link to post
Share on other sites

hmm i ben using b-5 for almost 2 month and i am totaly clear on my face

i dont know about my back i had some acne there but i ben using bp for 3 mothe there so i am clear there 2 try bp5% on the ceast it will gett those basterds away ;D

Share this post


Link to post
Share on other sites

i been on b5 for about 3 months and i havent seen any results. am i doing something wrong? should i quit, im taking the 20 pills a day. Its getting expensive and im getting nothing.

Share this post


Link to post
Share on other sites
i been on b5 for about 3 months and i havent seen any results. am i doing something wrong? should i quit, im taking the 20 pills a day. Its getting expensive and im getting nothing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×